# SDR CALA2024040901009

- Difficulty date: March 27, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 77,959 hours, 28,682 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Part number: QA07995
- Part serial: RW32254
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,539 hours, 5,047 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

FUEL FILTER BYPASS NUM 1 ENG AT 90 KTS.   FIM 73-05 TASK 801 FOR ISOLATION ADDING FUEL DIFF PRESS SWITCH AND FILTER BOTH IN MATERIALS.  VERIFIED BY METHOD 2, FUEL FILTER SIGNALS DISAGREE. PROCEDDED TO STEP B FUEL FILTER REPLACEMENT. REF AMM 73-11-02/401. RAN ENG TO VERIFIY NO LEAKS. ACCOMP REF TASK 05-51-07-210-801 FOR ABORTED TAKE OFF OF 90 KTS NO ISSUES NOTED. PLACED ON MEL 7304A. VERIFIED BY METHOD 2, FUEL FILTER SIGNALS DISAGREE. PROCEDDED TO STEP B FUEL FILTER REPLACEMENT. REF AMM 73-11-02. RAN ENG TO VERIFY NO LEAKS. ACCOMP REF TASK 05-51-07-210-801, HIGH ENERGY STOP ABORTED TAKE OFF AT 90 KTS. NO OSSUES NOTED. TOMC APPROVES MEL 7304A ENG 1 FUEL FILTER BYPASS WARNING SYSTEM SWITCH,   REMOVED AND REPLACED NO. 1 ENG. FUELFILTER DIFFERENTIAL PSI. SWITCH. REMOVED AND REPLACED NO. 1 ENG. FUEL FILTER. NO. 1 ENG. FUEL FILTER BYPASS LIGHT IS NOT SHOWING. ACCOMPLISHED IDLE ENG. RUN. LEAK CHECK WITH NO LEAKS NOTED. REF. AMM.
